Tokyo Journal of Mathematics

The Modified Jacobi-Perron Algorithm over $\mathbf{F}_q(X)^d$

Kae INOUE and Hitoshi NAKADA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 26, Number 2 (2003), 447-470.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208601

Digital Object Identifier
doi:10.3836/tjm/1244208601

Mathematical Reviews number (MathSciNet)
MR2020796

Zentralblatt MATH identifier
1156.11329

Citation

INOUE, Kae; NAKADA, Hitoshi. The Modified Jacobi-Perron Algorithm over $\mathbf{F}_q(X)^d$. Tokyo J. Math. 26 (2003), no. 2, 447--470. doi:10.3836/tjm/1244208601. https://projecteuclid.org/euclid.tjm/1244208601


Export citation

References

  • A. Broise-Alamichel and Y. Guivarc'h, Exposants caractéristiques de l'algorithme de Jacobi-Perron et de la transformation associée, Ann. Inst. Fourier (Grenoble), 51 (2001), 565–686.
  • K. Feng and F. Wang, The Jacobi-Perron Algorithm on Function Fields, Algebra Colloq., 1 (1994), 149–158.
  • T. Fujita, Sh. Ito, M. Keane and M. Ohtsuki, On almost everywhere exponential convergence of the Modified Jacobi-Perron algorithm: A corrected proof, Ergod. Th. and Dynam. Sys., 16 (1996), 1345–1352.
  • K. Inoue, On the exponential convergence of Jacobi-Perron algorithm over $\GF(X)^d$, JP Jour. Algebra, Number Theory and Appl., 3 (2003), 27–41.
  • Sh. Ito M. Keane and M. Ohtsuki, Almost everywhere exponential convergence of the modified Jacobi-Perron algorithm, Ergod. Th. and Dynam. Sys., 13 (1993), 319–334.
  • A. Knopfmacher, The length of the continued fraction expansion for a class of rational functions in $\GF_q(X)$, Proc. Edinburgh Math. Soc., 34 (1991), 7–17.
  • R. Meester, A simple proof of the exponential convergence of the modified Jacobi-Perron algorithm, Ergod. Th. and Dynam. Sys., 19 (1999), 1077–1083.
  • K. Nakaishi, The exponent of convergence for 2-dimensional Jacobi-Perron type algorithms, Monatsh. Math., 132 (2001), 141–152.
  • R. Paysant-Leroux and E. Dubois, Algorithme de Jacobi-Perron dans un corps de séries formelles, C. R. Acad. Sci. Paris, 272 (1971), 564–566.
  • R. Paysant-Leroux and E. Dubois, Étude métrique de l'algorithme de Jacobi-Perron dans un corps de séries formelles, C. R. Acad. Sci. Paris, 275 (1972), 683–686.
  • E. V. Podsypanin, Ob odnom obobščenii algoritma cernyh drobey, svyazannom s algoritmom Viggo Bruna, 4.Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov, 67 (1977), 184–194.
  • F. Schweiger, Multidimensional Continued Fractions, Oxford University Press (2000).